# SDR CALA0500164

- Difficulty date: May 25, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 21,816 hours, 7,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531051
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT O/B SEAT TRACK CORRODED BETWEEN BS 360 AND 380 CLOSET MOUNT TRACK, LBL 45.5.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW ECRA 5321-01226.
